# SDR A6WA200460011

- Difficulty date: March 31, 2004
- Submitted: April 19, 2004
- Operation: Air carrier
- Aircraft: N181US
- Make and model: Bac 146200A
- Aircraft serial: E2042
- Engine: Lyc ALF502*
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, FLAP INOPERATIVE/ FLAP MWS ILLUMINATED IMMEDIATELY AFTER SELECTING 24-18 DEGREES, COMPLIED WITH QRH, DIVERTED.  CHECKED ECU (4) ONLY ILLUMINATED, RESET FLAP SYSTEM IAW MM,  SYSTEM RESET AND OPS CHECK NORMAL ON GROUND AT THIS TIME.
